# SDR SWAA2013062717679

- Difficulty date: June 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,922 hours, 20,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE PANEL 621DB CORNER CRACKED.  REPAIRED PANEL IAW SRM.
